# SDR DHL200072429C

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND RT WING TE FITTING CRACKED AT WS 578.  REMOVED RT WING TE FITTING AT WS 578.  ALODINE AND PRIMED AREA.  INSTALLED NEW FITTING ON RT WING TE AT WS 578,  PER SRM 51-10-1 PART 4.  LEAK CHECK PER MM 28-10-01.
